EconPapers    
Economics at your fingertips  
 

Growth curve models with non‐stationary errors

Eva Ferreira (), Vicente Núñez‐Antón and Juan Rodríguez‐Póo
Authors registered in the RePEc Author Service: Vicente Núñez-Antón

Applied Stochastic Models and Data Analysis, 1997, vol. 13, issue 3‐4, 233-239

Abstract: The estimation of growth curves has been extensively studied in both parametric and stationary situations. In this paper we propose the use of a transformation of the time scale that can produce non‐stationary covariance structure, with stationarity as a special case. First, we estimate the parameters of the covariance structure using nonlinear least squares, and with these estimators we estimate the average growth curve non‐parametrically. We conduct Monte Carlo studies to assess the influence of the number of subjects and the number of observations per subject on the estimation. © 1998 John Wiley & Sons, Ltd.

Date: 1997
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1002/(SICI)1099-0747(199709/12)13:3/43.0.CO;2-B

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:apsmda:v:13:y:1997:i:3-4:p:233-239

Access Statistics for this article

More articles in Applied Stochastic Models and Data Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-11-23
Handle: RePEc:wly:apsmda:v:13:y:1997:i:3-4:p:233-239